# SDR C77A20161007002

- Difficulty date: October 6, 2016
- Submitted: October 8, 2016
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 22,798 hours, 13,076 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003275005
- Condition: Corroded
- Location: Frame 16
- Part time: 11,831 hours, 6,657 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR-  THE AFT END OF THE LH FWD SILL, P/N 170-03275-005, AT FRAME 16 HAS CORROSION.  X= 4711, Y= -1138 TO -1243.   REMOVED AND REPLACED LH FWD FLOOR SILL IAW SRM 51-41-01 & 51-43-01 ON WO# 2023332449 PER COMPASS EO E175-5300-186 REV IR  WO# 2144683.
